Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


why does tcell goes down and viral loads go up?
Nov 1, 2013

I started treatment 8/12/13 and my tcell 30 and viral loads 1,320,000, in sept my blood test came back and my tcell 259, viral loads 659, so my Dr took me off the antibiotic dapson & azithromycin. My blood teast for octover the tcell went down to 219 and viral loads go up to 959, could that be from the major rash & insomnia I suffered that month? I still have a little rash and my insomnia is getting better and I feel a little better so why is the tcell went down and viral loads went up? I was so devastated when I found out about my hiv status, I just want to give other people hope out there, I changed my life completely around and this book "When Things Fall Apart" by Pema Chaudron helped me a lot about life and how you look at your sickness. Thank you Dr. Young for all other replies.

Response from Dr. Young

Hello and thanks for posting.

Congratulations for getting into care and on to treatment. The dramatic reductions in your viral load are very much indicative of the potency of your meds against your virus. Modest changes seen in October are well within the range of normal variations, and your recent rash is probably also influencing the results (increasing the VL and decreasing CD4-- ever so slightly). Medical conditions, like drug allergy/rash or minor infections (like sinus infections or cold sores) can result in a temporary situation that results in exactly what you describe.

Hope that helps, BY



Previous
HIV2 POSITIVE IS CONFIRMED USING HIV1 WB AND VL TESTS
Next
Q&A 2

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement